# SDR AALA202102119011

- Difficulty date: February 10, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 85,389 hours, 10,438 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY ZF-1R DOOR HARD TO OPEN AND CLOSE. ADJUSTED LAVATORY ZF-1R DOOR.
